Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 26, 2014, 2:42 PM MDT for 8 counties in New Mexico. It took effect at Jun 27, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2014, 2:42 PM MDT (20:42 UTC)
- In effect from
- Jun 27, 2014, 12:00 PM MDT
- Expired
- Jun 27, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3248 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WWUS85 KABQ 262042 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT THU JUN 26 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY FOR THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY...MOSTLY ABOVE NORMAL TEMPERATURES AND HIGH HAINES... .CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS PORTIONS OF WESTERN AND CENTRAL INTO NORTHEAST NEW MEXICO FRIDAY AFTERNOON AND EARLY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN AREAS OF THE STATE INCREASING WINDS. TEMPERATURES WILL BE ABOVE AVERAGE WITH HAINES VALUES OF 6 MOST AREAS. LOCALLY CRITICAL CONDITIONS ARE LIKELY ACROSS PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS...BUT DUE TO RECENT RAINS AND GREEN UP THERE...THE THREAT IS LIMITED. NMZ103-105-107-271400- /O.UPG.KABQ.FW.A.0047.140627T1700Z-140628T0200Z/ /O.NEW.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 242 PM MDT THU JUN 26 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM MDT FRIDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-271400- /O.NEW.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 242 PM MDT THU JUN 26 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. * AREA AND TIMING...WEST CENTRAL HIGHLANDS FROM 12 PM TO 8 PM FRIDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...9 TO 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
2 follow-up statements
498 WWUS85 KABQ 271003 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 AM MDT FRI JUN 27 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY FOR THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY...MOSTLY ABOVE NORMAL TEMPERATURES AND HIGH HAINES... .CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS PORTIONS OF WESTERN AND CENTRAL INTO NORTHEAST NEW MEXICO FRIDAY AFTERNOON AND EARLY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN AREAS OF THE STATE INCREASING WINDS. TEMPERATURES WILL BE ABOVE AVERAGE WITH HAINES VALUES OF 6 MOST AREAS. LOCALLY CRITICAL CONDITIONS ARE LIKELY ACROSS PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS...BUT DUE TO RECENT RAINS AND GREEN UP THERE...THE THREAT IS LIMITED. NMZ103-105-107-109-280200- /O.CON.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 403 AM MDT FRI JUN 27 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM MDT FRIDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
395 WWUS85 KABQ 271803 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT FRI JUN 27 2014 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY FOR THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS AND MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY...MOSTLY ABOVE NORMAL TEMPERATURES AND HIGH HAINES... .CRITICAL FIRE WEATHER CONDITIONS WHICH INCLUDES BREEZY TO WINDY CONDITIONS...LOW HUMIDITY....ABUNDANT INSTABILITY AND CLEARER SKIES. THE STRONGEST WINDS WILL BE FOUND ACROSS SOUTHERN AND EASTERN AREAS. ABUNDANT GREENUP PRECLUDES A WARNING ISSUANCE FOR THE EASTERN PLAINS ALTHOUGH LOW HUMIDITY AND GUSTY WINDS WILL IMPACT THOSE AREAS AS WELL. NMZ106-280200- /O.EXA.KABQ.FW.W.0041.000000T0000Z-140628T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 1203 PM MDT FRI JUN 27 2014 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...MIDDLE RIO GRANDE VALLEY FROM NOON TO 8 PM MDT FRIDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-105-107-109-280200- /O.CON.KABQ.FW.W.0041.000000T0000Z-140628T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 1203 PM MDT FRI JUN 27 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM MDT FRIDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 26, 2:30 PM MDT, 12 minutes earlier.
Area forecast discussion, Jun 26, 2:30 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT THU JUN 26 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL SLIDE OVER NEW MEXICO TONIGHT AND FRIDAY. THICK CLOUD COVER WITH THIS SYSTEM WILL MOVE OVER THE AREA TONIGHT. TEMPERATURES WILL TREND DOWN A COUPLE DEGREES FRIDAY...ESPECIALLY ACROSS THE NORTH. WINDS WILL BE THE NOTICEABLE CHANGE AS WIDESPREAD BREEZY TO WINDY CONDITIONS DEVELOP. DANGEROUS FIRE CONDITIONS WILL ALSO EXIST. VERY HOT AND DRY CONDITIONS WITH LIGHT WINDS WILL IMPACT THE STATE SATURDAY THROUGH MONDAY. A MOIST COLD FRONT WILL SLIDE WEST INTO THE STATE MONDAY NIGHT. THIS WILL SIGNIFICANTLY INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR MANY AREAS THROUGH THE REMAINDER OF NEXT WEEK. && .DISCUSSION... BLENDED TPW PRODUCT THIS AFTERNOON SHOWS A LARGE DRY INTRUSION SHIFTING EAST ACROSS THE DESERT SW AHEAD OF AN APPROACHING LATE SEASON UPPER LEVEL TROUGH. THICK HIGH CLOUDS IMMEDIATELY AHEAD OF THE BASE OF THE TROUGH AXIS ARE SPREADING ACROSS MUCH OF AZ. THE 4KM WRF-ARW SYNTHETIC 6.95 MICRON WATER VAPOR CHANNEL FROM RAMMB IS NOT HANDLING THESE CLOUDS WELL SO WILL FAVOR THE BETTER GFS TONIGHT FOR MOSTLY CLOUDY CONDITIONS. THIS WILL MAJORLY IMPACT OVERNIGHT LOWS WITH READINGS GENERALLY 10 TO 15F ABOVE NORMAL. CLOUDS WILL SLIDE EAST FRIDAY AND THE BASE OF THE TROUGH WILL MOVE OVER NM. 700-300MB LAYER WINDS OF 30 TO 40KTS WILL TAP DEEP MIXING TO CREATE WIDESPREAD BREEZY TO LOCALLY WINDY CONDITIONS. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. 700MB TEMPS WILL TREND SEVERAL DEGREES COOLER SO HIGHS FRIDAY WILL BE PLEASANT FOR LATE JUNE...ESPECIALLY ACROSS THE NORTH. H5 HEIGHTS WILL RISE OVER THE WEEKEND INTO MONDAY UNTIL A 595DM HIGH CENTERS OVER WESTERN NM. 700MB TEMPS WILL PEAK AROUND +18 TO +20C...THEREFORE MANY AREAS WILL TOP OUT IN THE MID 90S TO LOW 100S...INCLUDING ABQ. MEANWHILE...SURFACE HIGH PRESSURE DEVELOPING BEHIND A DEEP UPPER TROUGH EXITING THE NORTHERN GREAT PLAINS WILL BECOME A KEY PLAYER IN THE EVOLUTION OF MOISTURE ADVECTION INTO OUR AREA NEXT WEEK. AT THIS TIME IT IS TRENDING MORE LIKELY THAT A STRONG MOIST BACK DOOR COLD FRONT WILL SLIDE WEST INTO THE PLAINS UNDERNEATH THE UPPER HIGH CENTERED OVER NM. THIS MOISTURE WILL INTERACT WITH THE HIGH TERRAIN BEGINNING TUESDAY AND GREASE THE ENGINE FOR DEVELOPMENT OF AT LEAST THE FIRST IMPULSES OF THE NORTH AMERICAN MONSOON. GUYER && .FIRE WEATHER... MAIN FOCUS THIS FORECAST CYCLE WILL BE ON THE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON INTO THE EVENING OVER SOME WESTERN AND CENTRAL AREAS. DRIER LOW AND MID LEVELS HAVE PRODUCED NOTICEABLY LESS CUMULUS BUILDUPS THIS AFTERNOON. ANY WETTING RAINS WILL BE CONFINED TO THE FAR EASTERN PLAINS NEAR THE TEXAS BORDER THROUGH THIS EVENING. BREEZES HAVE PICKED UP THIS AFTERNOON AND WILL BE STRONGEST OVER THE NORTHWEST HIGH TERRAIN...WITH AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN THE CHUSKA MOUNTAINS. FAIR TO POOR RH RECOVERY TONIGHT EXCEPT GOOD ACROSS THE FAR EASTERN PLAINS. WEST WINDS INCREASE FURTHER FRIDAY AS AN UPPER LEVEL TROUGH AXIS SLIDES EAST THROUGH THE STATE. ABOVE AVERAGE HIGH TEMPERATURES...A VERY DRY AIRMASS...STRONG WINDS AND HIGH HAINES OVER MOST OF THE WEST AND CENTRAL AREAS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS OVER SOME WESTERN AND CENTRAL ZONES. THUS WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 103...105 AND 107. IN ADDITION...WILL ADD ZONE 109. WARNING WILL BE FROM NOON TO 8 PM MDT FRIDAY. NOTE WESTERN PORTIONS OF ZONE 104 AND 108 SHOULD REACH CRITICAL CONDITIONS FRIDAY AFTERNOON BUT SIGNIFICANT GREENUP HAS DIMINISHED THE THREAT FOR WIDESPREAD CRITICAL FIRE WEATHER CONCERNS. ANY SHOWERS FRIDAY WILL BE CONFINED TO THE NORTHERN MOUNTAINS AND FAR NORTHEAST...WITH LITTLE OR NO WETTING RAINS. TEMPERATURES WILL BE LOWER MOST AREAS FRIDAY BUT STILL NEAR NORMAL WEST AND ABOVE NORMAL EAST. WINDS SUBSIDE SOMEWHAT SATURDAY BUT REMAIN BREEZY MOST AREAS WITH NORTHWEST FLOW BEHIND THE TROUGH PASSAGE. NO COOLING BEHIND THE SYSTEM WITH LITTLE CHANGE IN THE EAST AND ACTUALLY WARMER IN THE WEST. BY SUNDAY...SUBTROPICAL UPPER LEVEL HIGH BEGINS TO BUILD AND PUSH NORTHWARD INTO SOUTHERN ARIZONA. HIGH TEMPERATURES WARM SEVERAL DEGREES ALL AREAS ABOVE SATURDAYS READINGS. SUNDAY AND MONDAY LIKELY TO BE THE HOTTEST DAYS DURING NEXT WEEK WITH MANY LOWER ELEVATIONS LOCATIONS REACHING NEAR THE CENTURY MARK. GFS AND ECMWF BOTH BUILD HIGH PRESSURE OVER AND VERY NEAR NEW MEXICO THROUGH MUCH OF NEXT WEEK...THEN BEGIN TO SHIFT THE HIGH CENTER TO THE NORTH AND EAST. DESPITE THE BUILDING HEIGHTS UNDER THE HIGH FOR THE EARLY AND MIDDLE PORTION OF NEXT WEEK WE WILL GET AN INCREASE IN MOISTURE FROM A BACK DOOR COLD FRONT EARLY NEXT WEEK MAINLY FOR THE EAST. THEN THE MODELS BEGIN TO TAP MOISTURE FROM OLD MEXICO DURING THE WEEK AND BRING IT INTO WESTERN NEW MEXICO. THIS MAY BE THE ARRIVAL OF THE MONSOON SEASON...JUST IN TIME FOR THE FOURTH OF JULY HOLIDAY WEEKEND. CHJ && .AVIATION... 18Z TAF CYCLE AS UPPER LEVEL TROUGH MOVES EWD INTO GREAT BASIN...W AND SW WINDS WILL CONTINUE TO INCREASE AT MOST TAF SITES THROUGH THE AFTERNOON. THIS WILL DRY THE LOWER LEVELS OUT EAST OF THE CENTRAL MOUNTAIN CHAIN. ISOLD THUNDERSTORMS ONLY POSSIBLE NEAR TX LINE WITH BEST POTENTIAL FOR A STRONG STORM OR TWO WITH MVFR CONDITIONS IN UNION COUNTY. SFC WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET BUT PICK UP AGAIN QUICKLY FRIDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 87 53 89 / 0 0 0 0 DULCE........................... 52 83 41 85 / 0 5 0 0 CUBA............................ 58 84 50 86 / 0 0 0 0 GALLUP.......................... 57 86 49 89 / 0 0 0 0 EL MORRO........................ 54 78 47 82 / 0 0 0 0 GRANTS.......................... 57 84 47 87 / 0 0 0 0 QUEMADO......................... 59 80 52 85 / 0 0 0 0 GLENWOOD........................ 60 89 50 93 / 0 0 0 0 CHAMA........................... 50 77 43 79 / 0 10 5 5 LOS ALAMOS...................... 65 82 59 83 / 0 0 0 0 PECOS........................... 61 78 55 81 / 0 0 0 0 CERRO/QUESTA.................... 55 78 49 79 / 0 10 5 5 RED RIVER....................... 51 69 45 72 / 0 20 10 5 ANGEL FIRE...................... 49 73 40 75 / 0 10 5 5 TAOS............................ 55 81 48 82 / 0 5 0 0 MORA............................ 58 79 51 81 / 0 5 0 0 ESPANOLA........................ 63 88 53 89 / 0 0 0 0 SANTA FE........................ 63 81 57 83 / 0 0 0 0 SANTA FE AIRPORT................ 64 87 56 89 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 70 88 63 90 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 70 91 64 93 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 67 93 61 94 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 70 93 63 95 / 0 0 0 0 LOS LUNAS....................... 67 94 59 95 / 0 0 0 0 RIO RANCHO...................... 69 93 62 94 / 0 0 0 0 SOCORRO......................... 72 98 66 99 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 88 58 89 / 0 0 0 0 TIJERAS......................... 66 86 59 88 / 0 0 0 0 MORIARTY/ESTANCIA............... 63 84 51 86 / 0 0 0 0 CLINES CORNERS.................. 61 84 55 85 / 0 0 0 0 GRAN QUIVIRA.................... 66 87 60 88 / 0 0 0 0 CARRIZOZO....................... 69 89 64 91 / 0 0 0 0 RUIDOSO......................... 64 85 57 87 / 10 5 0 0 CAPULIN......................... 63 79 54 81 / 5 10 10 5 RATON........................... 61 84 53 86 / 0 10 5 5 SPRINGER........................ 61 86 52 88 / 0 5 0 0 LAS VEGAS....................... 60 82 53 85 / 0 0 0 0 CLAYTON......................... 69 90 61 89 / 10 10 10 10 ROY............................. 66 87 58 87 / 0 5 0 0 CONCHAS......................... 70 93 62 95 / 0 0 0 0 SANTA ROSA...................... 70 91 63 93 / 0 0 0 0 TUCUMCARI....................... 72 96 63 96 / 5 5 0 0 CLOVIS.......................... 69 93 61 93 / 20 5 5 0 PORTALES........................ 71 95 63 95 / 20 5 5 0 FORT SUMNER..................... 71 95 65 95 / 10 5 0 0 ROSWELL......................... 70 101 67 99 / 10 5 0 0 PICACHO......................... 69 91 63 93 / 10 5 0 0 ELK............................. 67 87 61 88 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ103-105-107-109. &&
Hazardous weather outlook, Jun 26, 5:13 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 513 AM MDT THU JUN 26 2014 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 513 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HOT...DRY AND UNSTABLE CONDITIONS THIS AFTERNOON WILL SUPPORT FIRE GROWTH ACROSS CENTRAL AND WESTERN PORTIONS OF THE FORECAST AREA...ALTHOUGH WINDS WILL BE BELOW CRITICAL THRESHOLDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL INCREASE FRIDAY AND COMBINE WITH A HOT...DRY AND UNSTABLE ATMOSPHERE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE FORECAST AREA. A FIRE WEATHER WATCH IS IN PLACE FRIDAY FOR PORTIONS OF THE FORECAST AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 25, 7:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 25, 7:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 54 min |
| Jun 25, 8:16 PM MDT | Tornado Warning | ABQ | Colfax | 29 min |
| Jun 25, 8:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.